# SDR DALA1145820955

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 57,441 hours, 43,001 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10000 FEET, A HAZE AND BURNING SMELL WAS NOTED IN THE AFT CABIN.  COCKPIT CREW COMPLIED WITH QRH PROCEDURES AND DIVERTED THE FLIGHT TO JAX.  MAINTENANCE FOUND THE RIGHT HYDRAULIC SYSTEM PRESSURE TRANSMITTER LEAKING AND REPLACED IT.  PERFORMED ALTERNATE DUCT BURNOUT PER OPN 5090 REPLACED THE COALESCER BAGS.
